International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 30 |Article ID 743064 | https://doi.org/10.1155/S0161171202007986

Zhan Jianming, Tan Zhisong, "Doubt fuzzy BCI-algebras", International Journal of Mathematics and Mathematical Sciences, vol. 30, Article ID 743064, 8 pages, 2002. https://doi.org/10.1155/S0161171202007986

Doubt fuzzy BCI-algebras

Received10 Aug 2001

Abstract

The aim of this note is to introduce the notion of doubt fuzzy p-ideals in BCI-algebras and to study their properties. We also solve the problem of classifying doubt fuzzy p-ideals and study fuzzy relations on BCI-algebras.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views199
Downloads394
Citations